# SDR UALA2013022701182

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 66,887 hours, 24,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ARCHIVE ITEM APPEARS TO HAVE ADDITIONAL DAMAGE OVER WHAT IS DESCRIBED IN ARCHIVED TXT. AT BS 610, STR 16L TO 17L.  REPAIRED AREA IAW SRM 53-00-01 REPAIR 2, FIG 201.
